|Atripla and food
Apr 12, 2008
I began taking Atripla nearly 2 weeks ago, by choice. Although my numbers (cd4-440/load 65,000) were ok, I decided to begin rather than wait for it to be a determined need, since I and my partner are now my mother's full time caregivers(vascular dementia) and I didn't want to risk an OI. I have have absolutely no side effects except dizziness the first morning after my first dose. Since then, nothing. My question is: I don't usually have breakfast. Would dosing in the AM be ok instead of evenings. If I stick to evening dosing and eat late, how critical is it to dose at the same time each night? If I take my pill 3-4 hours later than usual, is this going to screw me up? An occassional meal out would typically be later than my routine schedule.
| Response from Dr. Young
One needs not to worry about the diet issues and efavirenz-containing treatments. The effect of foods is only to increase the levels of efavirenz (and therefore, the risk of side effects). If you're not experiencing side effects with your medications, it's unlikely that the timing of when you eat is going to matter.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are You Automatticly Going To Die If You Catch Aids?
- Where Can I Get An Hiv Test In Sioux City?
- What Are The Types Of Tests For Aids?
- In Dallas County Texas African American Make Up More Than Half Of The New Hiv Infections Dallas County Dept Of Health
- Can Truvada Reyataz And Norvir Be Taken Together?
- Does Nexium Interact With HIV Meds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.